# SDR 20000328SH019

- Difficulty date: February 7, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N4381Y
- Make and model: Beech 99
- Aircraft serial: U71
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 5E1319
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE COWLING LIP BOOT NOT HEATING EVENLY.  REPLACED LIP BOOT WITH NEW LIP BOOT.  INSPECTION OF REMOVED BOOT REVEALED POSSIBLE INSTALLATION DAMAGE DUE TO TRIMMING FOR EASE OF ADHERING TO COWL CONTOUR.  (X)
